# SDR 2008FA0000674

- Difficulty date: September 24, 2008
- Submitted: October 14, 2008
- Operation: General aviation
- Aircraft: N978QS
- Make and model: Cessna 750
- Aircraft serial: 7500187
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: 671261713
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP FOUND FWD FRAME PN 6712617-13 CRACKED. THE CRACKED FRAME WAS LOCATED IN THE UPPER LT SIDE UNDER THE RUDDER TO STINGER FAIRING.  (K)
